Zur Theorie der Markoffschen Ketten

A. Kolmogoroff

Mathematische Annalen (1936)

  • Volume: 112, page 155-160
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Kolmogoroff, A.. "Zur Theorie der Markoffschen Ketten." Mathematische Annalen 112 (1936): 155-160. <http://eudml.org/doc/159823>.

author = {Kolmogoroff, A.},
journal = {Mathematische Annalen},
pages = {155-160},
title = {Zur Theorie der Markoffschen Ketten},
url = {http://eudml.org/doc/159823},
volume = {112},
year = {1936},

AU - Kolmogoroff, A.
TI - Zur Theorie der Markoffschen Ketten
JO - Mathematische Annalen
PY - 1936
VL - 112
SP - 155
EP - 160
UR - http://eudml.org/doc/159823
ER -

Citations in EuDML Documents

  1. Zbyněk Šidák, Integral representations for transition probabilities of Markov chains with a general state space
  2. Vincent Vigon, (Homogeneous) markovian bridges
  3. B. Hostinský, Sur les probabilités relatives aux variables aléatoires liées entre elles. Applications diverses
  4. Laurent Mazliak, On the exchanges between Wolfgang Doeblin and Bohuslav Hostinský
  5. Bernard Bru, La vie et l'œuvre de W. Doeblin (1915-1940) d'après les archives parisiennes
  6. Bernard Bru, Souvenirs de Bologne

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.